# SDR 9720019971

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Engine: Pwa JT8D9
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 25,454 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE OIL PRESSURE INDICATION BEGAN FLUCTUATING.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  CREW ELECTED TO RETURNED TO MEM.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE TRANSMITTER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
